| Catalog Number |
10802688 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite gravity set was kinked the following information was received by the initial reporter with the following verbatim it was reported by the customer that the tube was bent.
Additional Manufacturer Narrative
The customer reported kinked and unusable tubing on material 10802688, lot 24129019.There are no samples or photo returned under this complaint record.The root cause for this complaint is unknown, as there is no sample investigation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.